Cold hands & feet with Neurontin
Feb 14, 2004
Last month I increased my dose of Neurontin from 300mg (3xdaily) to 600mg (3xdaily). I'm experiencing colder than usual hands and feet. Is this a side effect from the increased Neurontin and are there other alternatives? Thanks.
Response from Dr. Henry
It is hard to answer that question without details regarding such issues as your HIV status, HIV meds, whether you smoke, age, whether cold temperatures aggravate the condition, etc. Neurontin by itseld doesn't usually cause the feet/hands to feel cold. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Likely Is It To Get AIDS From Sex With A Prostitute?
- Probability Of Getting HIV From Sex With A Prostitute
- Blood In Urine After Anal Sex Bottom Worried I Have HIV
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Flu Symptoms After Rimming Worried I Have HIV
- Itchy Scrotum After Condom Inside Out Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.